# SDR HALA2016042200033

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 13,744 hours, 2,164 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED THE ACFT DUE TO TR 2 APPEARED IN AMBER.  SDAC NR 1 AND 2 RESET IAW MCC, NO HELP. MAINTENANCE REPLACED THE NR 2 TRANSFORMER RECTIFER.
